A female asked:
Disclaimer

i had spotting 12 days after taking plan b ( 3 days before my expected period ). it was red at first, then it got darker. it only lasts about an hour.

1 doctor answer
Dr. Heidi Fowler
24 years experience Psychiatry
That may be a: Plan B side effect. Potential side effects w emergency contraception includes menstrual flow changes (spotting, bleeding, early or late period).
Answered on Nov 28, 2017

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Menses: Given you had miscarriage 4 weeks ago it would not be unusual to have some discoloration. As long as no pain, fever or significant cramps I would expe ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Irregular bleeding is  one of the most common problems Obgyns treat.: If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections &  hormonal changes can ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Creighton Likes
17 years experience Fertility Medicine
Normal: Most likely everything is normal. As long as you didn't miss any pills during the pack the chance of pregnancy is very low.
2
2 thanks
A 20-year-old female asked:
Dr. Vanita Patel
21 years experience Obstetrics and Gynecology
Abnormal: Normal period is 3-7 days of bleeding with no bleeding or spotting between the period. Need to see obgyn.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month